MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 2/17 MM R; KNEE TIBIAL LINER

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 2/17 MM R; KNEE TIBIAL LINER
Model Number 02.12.0217FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15.Feb.2021: lot 154771: (b)(4) items manufactured and released on 20-jan-2016.Expiration date: 2021-01-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved batch reviews performed on 15.Feb.2021: gmk-sphere 02.07.1202r tibial tray fixed cemented size 2 r (k090988) lot 182896: (b)(4) items manufactured and released on 12-sep-2018.Expiration date: 2023-09-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.12.0022r femoral component sphere cemented size 2+ r (k140826) lot 181857: (b)(4) items manufactured and released on 13-jun-2018.Expiration date: 2023-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in 2 months after previous revision surgery (primary in 2018) due to signs of an infection and the pathogen is unknown.The surgeon removed all the implants except the patella and implanted an antibiotic spacer.The surgery was completed successfully.This is the 3rd revision surgery for this patient.The previous revisions were performed due to quad tendon repair (inset revised) and infection (washout and insert revision).

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 2/17 MM R
Common Device Name
KNEE TIBIAL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11331084
Report Number3005180920-2021-00125
Device Sequence Number10968507
Product Code JWH
UDI-Device Identifier07630030826269
UDI-Public07630030826269
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2021
Device Model Number02.12.0217FR
Device Catalogue Number02.12.0217FR
Device Lot Number154771
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR